Show simple item record

dc.contributor.authorWang, Song
dc.contributor.authorZhang, K.
dc.identifier.citationWang, S. and Zhang, K. 2018. An interior penalty method for a finite-dimensional linear complementarity problem in financial engineering. Optimization Letters. 12 (6): pp. 1161-1178.

In this work we study an interior penalty method for a finite-dimensional large-scale linear complementarity problem (LCP) arising often from the discretization of stochastic optimal problems in financial engineering. In this approach, we approximate the LCP by a nonlinear algebraic equation containing a penalty term linked to the logarithmic barrier function for constrained optimization problems. We show that the penalty equation has a solution and establish a convergence theory for the approximate solutions. A smooth Newton method is proposed for solving the penalty equation and properties of the Jacobian matrix in the Newton method have been investigated. Numerical experimental results using three non-trivial test examples are presented to demonstrate the rates of convergence, efficiency and usefulness of the method for solving practical problems.

dc.publisherSpringer Verlag
dc.titleAn interior penalty method for a finite-dimensional linear complementarity problem in financial engineering
dc.typeJournal Article
dcterms.source.titleOptimization Letters

The final publication is available at Springer via 10.1007/s11590-016-1050-4

curtin.departmentSchool of Electrical Engineering, Computing and Mathematical Science (EECMS)
curtin.accessStatusOpen access

Files in this item


This item appears in the following Collection(s)

Show simple item record